Immunosuppressive effect of zidovudine [3]

E. K. Chapnick, D. V. Sepkowitz, J. D. Gradon, R. B. Stricker, B. F. Elswood, G. X. McLeod, S. M. Hammer

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)571-572
Number of pages2
JournalAnnals of Internal Medicine
Volume118
Issue number7
StatePublished - 1993
Externally publishedYes

Fingerprint

Chemical and Drug Induced Liver Injury
Zidovudine
Non-Steroidal Anti-Inflammatory Agents
Immunosuppressive Agents

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Chapnick, E. K., Sepkowitz, D. V., Gradon, J. D., Stricker, R. B., Elswood, B. F., McLeod, G. X., & Hammer, S. M. (1993). Immunosuppressive effect of zidovudine [3]. Annals of Internal Medicine, 118(7), 571-572.

Immunosuppressive effect of zidovudine [3]. / Chapnick, E. K.; Sepkowitz, D. V.; Gradon, J. D.; Stricker, R. B.; Elswood, B. F.; McLeod, G. X.; Hammer, S. M.

In: Annals of Internal Medicine, Vol. 118, No. 7, 1993, p. 571-572.

Research output: Contribution to journalArticle

Chapnick, EK, Sepkowitz, DV, Gradon, JD, Stricker, RB, Elswood, BF, McLeod, GX & Hammer, SM 1993, 'Immunosuppressive effect of zidovudine [3]', Annals of Internal Medicine, vol. 118, no. 7, pp. 571-572.
Chapnick EK, Sepkowitz DV, Gradon JD, Stricker RB, Elswood BF, McLeod GX et al. Immunosuppressive effect of zidovudine [3]. Annals of Internal Medicine. 1993;118(7):571-572.
Chapnick, E. K. ; Sepkowitz, D. V. ; Gradon, J. D. ; Stricker, R. B. ; Elswood, B. F. ; McLeod, G. X. ; Hammer, S. M. / Immunosuppressive effect of zidovudine [3]. In: Annals of Internal Medicine. 1993 ; Vol. 118, No. 7. pp. 571-572.
@article{e433fec7a88647be85a5475b3c87840f,
title = "Immunosuppressive effect of zidovudine [3]",
author = "Chapnick, {E. K.} and Sepkowitz, {D. V.} and Gradon, {J. D.} and Stricker, {R. B.} and Elswood, {B. F.} and McLeod, {G. X.} and Hammer, {S. M.}",
year = "1993",
language = "English (US)",
volume = "118",
pages = "571--572",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "7",

}

TY - JOUR

T1 - Immunosuppressive effect of zidovudine [3]

AU - Chapnick, E. K.

AU - Sepkowitz, D. V.

AU - Gradon, J. D.

AU - Stricker, R. B.

AU - Elswood, B. F.

AU - McLeod, G. X.

AU - Hammer, S. M.

PY - 1993

Y1 - 1993

UR - http://www.scopus.com/inward/record.url?scp=0027403387&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027403387&partnerID=8YFLogxK

M3 - Article

C2 - 8442632

AN - SCOPUS:0027403387

VL - 118

SP - 571

EP - 572

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 7

ER -